We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I started my BC last month. I am now on the 4th week reminder pills. I have been bleeding for a month straight! Today my vision started getting blurry. I am so tired of this. I am going to stop taking it. I called my DR but no word back from her yet. GRRRR!!!
That happened to me my first month on BCP.I started taking them the first day of AF as I was told,and I bled for a little over 3 weeks..4 days later,I got AF again!
I know lots of people who bled throughout the whole first month on BC,and acording to most doctors,its normal..its your body adjusting to the hormones.
Its the same when you stop too...I am 3 weeks late! and thats supposed to be how my body is adjusting to NOT being on BC